On the existence and properties of solutions of ordinary
Doklady Akademii Nauk, Tome 343 (1995) no. 2, pp. 160-162
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1995_343_2_a3,
author = {V. V. Filippov},
title = {On the existence and properties of solutions of ordinary},
journal = {Doklady Akademii Nauk},
pages = {160--162},
year = {1995},
volume = {343},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1995_343_2_a3/}
}
V. V. Filippov. On the existence and properties of solutions of ordinary. Doklady Akademii Nauk, Tome 343 (1995) no. 2, pp. 160-162. http://geodesic.mathdoc.fr/item/DAN_1995_343_2_a3/